# SDR ASOA201000337

- Difficulty date: February 18, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 28,045 hours, 24,525 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  INSPECTED ACFT COULD NOT FIND EVIDENCE OF CHAFING OR ELECTRICAL PROBLEMS.  REF AMM 05-50-00.
